# SDR RAIA201903060006

- Difficulty date: March 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION AROUND NUTPLATE HOLE AT FR 61. BLENDED DAMAGED AREA ON LT GUSSET AT FR 61 FOUND TO BE WITH IN LIMITS REMAINING THICKNESS .057" REQUIRES NDI. PERFORMED HFEC INSPECTION OF BLENDED AREA CRACK FOUND. REMOVED LT OMEGA BEAM UPPER DIGITAL SUPPORT, INSTALLED NEW LT OMEGA BEAM UPPER DIGITAL SUPPORT AT FR 61. REMOVED DAMAGED AND INSTALLED NEW LT OMEGA BEAM UPPER DIGITAL SUPPORT AT FR 61.
